# SDR AALA20070503

- Difficulty date: March 15, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 29H INOPERATIVE.  RECONNECTED WIRE AT CONNECTOR FOR EMERGENCY LIGHT AT SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
